Publication
Title
A new method for the construction of bivariate Archimedean copulas based on the function
Author
Abstract
Language
English
Source (journal)
Communications in statistics : theory and methods. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0361-0926
Volume/pages
40:15(2011), p. 2670-2679
ISI
000290406700004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.06.2011
Last edited 13.05.2018
To cite this reference